My Horrible Side Effects :( and Phantom Itches and Rashes/Burning Scalp!!!

Discussion in 'Side-Effects of Duromine' started by cocochanel87, Mar 11, 2014.

  1. cocochanel87

    cocochanel87 New Member
    Registered

    Joined:
    Feb 13, 2014
    Messages:
    4
    Likes Received:
    1
    .
     
    #1 cocochanel87, Mar 11, 2014
    Last edited: May 14, 2014
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    That's a sad story:(
    Unfortunately side effects appear in some people. Well it also depends on the dose of Duromine. Sometimes, the higher the dose, the more side effects.
    But why didn't you visit the doctor? It's good when you have phone number and can consult one, if you don't have time to go there. Once such bad side effects occur, you should stop using the pills, that's what you did, so it is a good thing.
    On the other hand, you may have had a placebo effect. It's when you know that these side effects were caused by the pills, so once you stopped taking them everything went back to normal, although the pills were still working in the body.
    All in all I'm glad now everything is fine, so what is your next move? Are going to continue the therapy, or visit a doc and ask him first? I highly recommend you that.
    Take care, darling and be careful. Hope you'll lose your unwanted weight anyway.
     
  3. Tania J

    Tania J Active Member
    Registered

    Joined:
    Mar 7, 2014
    Messages:
    103
    Likes Received:
    25
    Hi, I have been on Duromine 30mg for 4 days now. I have very little of the horrible side effects, except the dry mouth. One thing I have noticed since yesterday is moodiness - is this a common side effect?

    I am usually a very chilled, relaxed person, so this does not feel very good!
     
Loading...